# SDR 95ZZZX2406

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8244J
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P0648796
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Head Separation
- Location: Lt Eng Nr 2
- Part time: 982 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CYLINDER HEAD SEPARATED FROM CYLINDER BARREL IN-FLIGHT.  THE ENGINE KEPT RUNNING, PILOT REDUCED POWER AND LANDED ACFT WITH NO OTHER DAMAGE TO ENGINE OR AIRCRAFT.  THE CYLINDER, HEAD, AND PISTON ARE AT SHOP FOR INSPECTION.
